# SDR CALA2024080200347

- Difficulty date: July 22, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 72,090 hours, 31,170 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Latch
- Part number: ABS02621
- Part serial: NA
- Condition: Faulty
- Location: Aft Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT POTABLE WATER LATCH BROKEN SERCURED DOOR 172AR TOILET SERVICE DOOR CLOSED REF MT 52-028 REF MT 52-028 PANEL 172AR. ISSUE DEFERRAL PER GMM 05-30-05 FOR THE RELAIR/REPLACEMENT WITH A RECHECK PRIOR TO EA FLIGHT CORRECTION. ITS THE TOILET SERVICE DOOR. OK TO APPLY MT 52-028 FOR 25 CYCLES WITH A REINSPECTION OF TAPE PRIOR TO EACH FLIGHT.  APPROVAL FROM SC1ELBYC COMMENT RECORDS UPDATE TA   M&E: 18-9952-8-0945 S/N: 4265 LIMIT: NHA: 18-2000-9-0001  NHA S/N: 4265 RIR: EVERY FC (M METER) NO M&E REQUIRED T/A: 25 FC.  AZ/U370830 Q/C REVIEWED. CONTROL #: SOURCE DOCUMENT: GMM 5-30-05. Q/C REVIEWED. REPLACED LATCH. . R/R AFT LAV SERVICE DOOR 172AR LATCH REF AMM 52-42-11 ALSO REF SRM 51-42-00 OPS CHECK GOOD AT THIS MOMENT.
